About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 962978, 9 pages
http://dx.doi.org/10.1155/2012/962978
Research Article

Some New Classes of Extended General Mixed Quasi-Variational Inequalities

Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

Received 30 May 2012; Accepted 10 June 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Muhammad Aslam Noor and Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Noor, “Auxiliary principle technique for extended general variational inequalities,” Banach Journal of Mathematical Analysis, vol. 2, no. 1, pp. 33–39, 2008. View at Zentralblatt MATH
  2. M. A. Noor, “Extended general variational inequalities,” Applied Mathematics Letters, vol. 22, no. 2, pp. 182–185, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. A. Noor, “On a class of general variational inequalities,” Journal of Advanced Mathematical Studies, vol. 1, no. 1-2, pp. 75–86, 2008. View at Zentralblatt MATH
  4. M. A. Noor, “Projection iterative methods for extended general variational inequalities,” Journal of Applied Mathematics and Computing, vol. 32, no. 1, pp. 83–95, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. A. Noor, “Some iterative algorithms for extended general variational inequalities,” Albanian Journal of Mathematics, vol. 2, no. 4, pp. 265–275, 2008. View at Zentralblatt MATH
  6. M. A. Noor, “Differentiable non-convex functions and general variational inequalities,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 623–630, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. A. Noor, “Sensitivity analysis of extended general variational inequalities,” Applied Mathematics E-Notes, vol. 9, pp. 17–26, 2009. View at Zentralblatt MATH
  8. M. A. Noor, “Auxiliary principle technique for solving general mixed variational inequalities,” Journal of Advanced Mathematical Studies, vol. 3, no. 2, pp. 89–96, 2010. View at Zentralblatt MATH
  9. M. A. Noor, “Solvability of extended general mixed variational inequalities,” Albanian Journal of Mathematics, vol. 4, no. 1, pp. 13–17, 2010.
  10. M. A. Noor, “Extended general quasi-variational inequalities,” Nonlinear Analysis Forum, vol. 15, pp. 33–51, 2010.
  11. M. A. Noor, “Strongly nonlinear nonconvex variational inequalities,” Journal of Advanced Mathematical Studies, vol. 4, no. 1, pp. 77–84, 2011.
  12. M. A. Noor, “Some aspects of extended general variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 303569, 16 pages, 2012. View at Publisher · View at Google Scholar
  13. M. A. Noor and K. I. Noor, “Existence results for general mixed quasi variational iequalities,” Journal on Applied Mathematics, vol. 2012, Article ID 701858, 8 pages, 2012. View at Publisher · View at Google Scholar
  14. R. Glowinski, J.-L. Lions, and R. Trémolières, Numerical Analysis of Variational Inequalities, vol. 8 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1981.
  15. G. Cristescu and L. Lupşa, Non-Connected Convexities and Applications, vol. 68 of Applied Optimization, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002. View at Zentralblatt MATH
  16. M. A. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. A. Noor, “Projection-proximal methods for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 53–62, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. A. Noor, “General variational inequalities and nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 810–822, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. E. A. Youness, “E-convex sets, E-convex functions, and E-convex programming,” Journal of Optimization Theory and Applications, vol. 102, no. 2, pp. 439–450, 1999. View at Publisher · View at Google Scholar
  20. M. A. Noor, “Fundamentals of mixed quasi variational inequalities,” International Journal of Pure and Applied Mathematics, vol. 15, no. 2, pp. 137–259, 2004. View at Zentralblatt MATH
  21. M. A. Noor, “Mixed quasi variational inequalities,” Applied Mathematics and Computation, vol. 146, no. 2-3, pp. 553–578, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. C. Baiocchi and A. Capelo, Variational and Quasivariational Inequalities, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1984. View at Zentralblatt MATH
  23. F. Giannessi and A. Maugeri, Variational Inequalities and Network Equilibrium Problems, Plenum Press, New York, NY, USA, 1995.
  24. M. A. Noor, “Some algorithms for general monotone mixed variational inequalities,” Mathematical and Computer Modelling, vol. 29, no. 7, pp. 1–9, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. M. A. Noor, “Some recent advances in variational inequalities. I. Basic concepts,” New Zealand Journal of Mathematics, vol. 26, no. 1, pp. 53–80, 1997. View at Zentralblatt MATH
  26. M. A. Noor, “Some recent advances in variational inequalities. II. Other concepts,” New Zealand Journal of Mathematics, vol. 26, no. 2, pp. 229–255, 1997. View at Zentralblatt MATH
  27. M. A. Noor, “New approximation schemes for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 217–229, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. M. A. Noor, K. I Noor, and H. Yaqoob, “On general mixed variational inequalities,” Acta Applicandae Mathematicae, vol. 110, no. 1, pp. 227–246, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. M. A. Noor, K. I. Noor, and T. M. Rassias, “Some aspects of variational inequalities,” Journal of Computational and Applied Mathematics, vol. 47, no. 3, pp. 285–312, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. M. A. Noor, K. I. Noor, and Th. M. Rassias, “Set-valued resolvent equations and mixed variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 220, no. 2, pp. 741–759, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. M. A. Noor, K. I. Noor, and E. Al-Said, “On new proximal point methods for solving the variational inequalities,” Journal of Applied Mathematics, vol. 2012, Article ID 412413, 7 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. M. A. Noor, S. Ullah, K. I. Noor, and E. Al-Said, “Iterative methods for solving extended general mixed variational inequalities,” Computers & Mathematics with Applications, vol. 62, no. 2, pp. 804–813, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. M. A. Noor, K. I. Noor, Z. Huang, and E. Al-Said, “Implicit schemes for solving extended general nonconvex variational inequalities,” Journal of Applied Mathematics, vol. 2012, Article ID 646259, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. M. Patriksson, Nonlinear Programming and Variational Inequality Problems: A Unified Approach, vol. 23 of Applied Optimization, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998.
  35. Q. Liu and J. Cao, “A recurrent neural network based on projection operator for extended general variational inequalities,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 40, pp. 928–938, 2010. View at Publisher · View at Google Scholar
  36. Q. Liu and Y. Yang, “Global exponential system of projection neural networks for system of generalized variational inequalities and related nonlinear minimax problems,” Neurocomputing, vol. 73, pp. 2069–2076, 2010. View at Publisher · View at Google Scholar
  37. M. A. Noor, “General variational inequalities,” Applied Mathematics Letters, vol. 1, no. 2, pp. 119–122, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. M. A. Noor, “Quasi variational inequalities,” Applied Mathematics Letters, vol. 1, pp. 367–370, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. M. A. Noor, “Wiener-Hopf equations and variational inequalities,” Journal of Optimization Theory and Applications, vol. 79, no. 1, pp. 197–206, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” Comptes Rendus de l'Académie des Sciences, vol. 258, pp. 4413–4416, 1964. View at Zentralblatt MATH